September 2017 Erratum on ``On the number of generators of ideals in polynomial rings"
Jean Fasel
Author Affiliations +
Ann. of Math. (2) 186(2): 647-648 (September 2017). DOI: 10.4007/annals.2017.186.2.7

Abstract

We explain a mistake that occurred in the proof of Murthy's conjecture by the author.

Citation

Download Citation

Jean Fasel. "Erratum on ``On the number of generators of ideals in polynomial rings"." Ann. of Math. (2) 186 (2) 647 - 648, September 2017. https://doi.org/10.4007/annals.2017.186.2.7

Information

Published: September 2017
First available in Project Euclid: 21 December 2021

Digital Object Identifier: 10.4007/annals.2017.186.2.7

Subjects:
Primary: 13A15 , 13C40 , 14M10 , 14R10 , 19G38 , 19M05

Keywords: complete intersections , number of generators of ideals , polynomial rings

Rights: Copyright © 2017 Department of Mathematics, Princeton University

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.186 • No. 2 • September 2017
Back to Top